Open Journal of Discrete Mathematics

Vol.2 No.4(2012), Paper ID 24158, 6 pages

DOI:10.4236/ojdm.2012.24023

 

A Non-Conventional Coloring of the Edges of a Graph

 

Sándor Szabó

 

Department of Applied Mathematics, Institute of Mathematics and Informatics, University of Pécs, Pécs, Hungary

 

Copyright © 2012 Sándor Szabó et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Szabó, "A Non-Conventional Coloring of the Edges of a Graph," Open Journal of Discrete Mathematics, Vol. 2 No. 4, 2012, pp. 119-124. doi: 10.4236/ojdm.2012.24023.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.